# SDR DALA2017010400062

- Difficulty date: August 23, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 70,302 hours, 16,206 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

JUST AFTER TAKEOFF THE FLIGHT ATTENDANTS SAID THEY NOTICED AN ACIDIC BURNING SMELL IN THE FORWARD GALLEY. THE SMELL ONLY LASTED FOR ABOUT ONE MINUTE AND THEN DISSIPATED. (ONE FLIGHT ATTENDANT THOUGHT IT SMELLED LIKE BURNING CHOCOLATE) ALL INDICATIONS IN THE COCKPIT WERE NORMAL (THE FIRST OFFICER HAD TURNED THE TRIM AIR SELECTORS TO A WARMER SETTING JUST PRIOR TO TAKEOFF) REST OF FLIGHT WAS NORMAL.  RAN ENGINES AT IDLE SUPPLYING PACKS. NO ODOR EVIDENT DURING WALK THROUGH CABIN. RAN ALL GALLEY ELECTRICAL EQUIPMENT AND LIGHTING NO ODOR. RAN IFE, CHECKED EACH SEAT NO ODOR,  E&E COMPONENTS WITH NO EVIDENCE OF ODOR OR OVERHEATING COMPONENTS. INSPECTED RECIRC FANS. BOTH OP NORMAL WITH NO EVIDENCE OF ANY SMELL. GASPER FAN CHECKED WITH NO FAULT FOUND. A/C OK FOR SERVICE.
